# SDR AALA202402207707

- Difficulty date: February 14, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,974 hours, 32,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Visor
- Condition: Glazed
- Location: Zone 800 - Doors
- Component: Damper, Ratier
- Component part number: FE24000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER VISOR GLAZED. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
